Source: James Gordon For Dailymail.com

The Centers for Disease Control and Prevention’s vaccine safety group is investigating reports that a ‘small number’ of teens and young adults who have been vaccinated against coronavirus have experienced heart problems days after receiving their second jab.

The condition, known as myocarditis, results in an inflammation of the heart muscle which can occur following certain infections. 

Very little detail was provided by the safety group which stated there were ‘relatively few’ cases which may even be completely unrelated to vaccination.

Nevertheless, several dozen cases in kids and young adults have been reported after taking their second dose of one of the mRNA vaccines, which are Moderna and Pfizer-BioNTech. 

The CDC is said to be reviewing the reports and is still in the early stages of examining the data before it can determine for sure whether there is a link between the vaccine and sudden heart condition.

Doctors were first alerted to the possible link between myocarditis and vaccines on May 14. The working group then reviewed the data on myocarditis on May 17.

The cases seem appear to be be occurring mainly in adolescents and young adults around four days after their second dose.

The symptoms also seemed to be affecting males more than females.  

‘Most cases appear to be mild, and follow-up of cases is ongoing,’ the vaccine safety group said. The C.D.C. strongly recommends Covid vaccines for Americans ages 12 and older. 

Guidance has been posted on its website for doctors to be on the alert for the heart symptoms which are unusual among young people.  

‘It may simply be a coincidence that some people are developing myocarditis after vaccination,’ said infectious disease specialist Dr. Celine Gounder to the New York Times. 

‘It’s more likely for something like that to happen by chance, because so many people are getting vaccinated right now.’ 

Learn More